# SDR CALA0300361

- Difficulty date: July 3, 2003
- Submitted: July 7, 2003
- Operation: Air carrier
- Aircraft: N60312
- Make and model: Boeing 7373T0
- Aircraft serial: 23363
- Aircraft time: 54,249 hours, 28,292 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER SURFACE AT STA 1006 BETWEEN RBL 24 AND RBL 32 AND RBL 27 INTERCOSTAL BS 1006-1016. A REPAIR WAS INSTALLED IAW SRM 53-00-51, FIGURE 202, PAGE 207-211.
